# SDR 96ZZZM628

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3683
- Engine: Pwa PT6A65AR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Case
- Part number: 310468201
- Condition: Corroded
- Location: Lt Eng
- Part time: 15,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECONFORMITY INSPECTION, FOUND SEVERE COMPRESSOR INLET CASE FLANGE CORROSION AND EXFOLIATION.  REMOVED AND REPLACED LEFT ENGINE AS PER MM CHAPTER 7200.
